Share Tweet Pocket Add to Bookmarks
You're reading: Ex-health minister: Powerful drug may have made Tymoshenko lose consciousness
Popular
on social media

At a press conference on Monday, he said that Tymoshenko’s spine problems were caused neither by cancer nor by infection. This is the disease, which people aged over 40 often get, he said.

Polischuk expressed surprise at the fact that three months of the ex-premier’s treatment hadn’t produced any result. "Either she gets poor treatment, that there is no effect, or they cannot apply the appropriate treatment," he said adding that the treatment should be conducted in a specialized hospital, not in jail or in prison.

"We have information that Yulia Tymoshenko was allegedly given GHB – sedative medication that is not used in the West, but is used only in the CIS countries," the former health minister has said.

Exclusive article

Sign up or subscribe to view more articles.
See All Plans
$5.95
Monthly plan
Get unlimited article access, anytime, anywhere.

Subscribe
$60
Yearly plan
Access all the exclusive content on KyivPost.com and the complete online archive.
Subscribe
Advertisement

Add comment

Sorry, you must be logged in to post a comment.
More in this section
Attention

Add a picture
Choose file
Add a quote
Attention

Are you sure you want to delete your comment?

Attention

Are you sure you want to delete all user's comments?

Attention

Are you sure you want to unapprove user's comment?

Attention

Are you sure you want to move to spam user's comment?

Attention

Are you sure you want to move to trash user's comment?

Spelling error report

The following text will be sent to our editors: